# SDR DALA2018020900798

- Difficulty date: February 6, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 68,825 hours, 21,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 27 - 32 INOPERATIVE. R & R THE BATTERY AND CHARGER IAW AMM 33-51. OPS CHECKED GOOD.
